Mirena - has anyone else experienced a brown discharge?
Medically reviewed by Drugs.com. Last updated on Nov 12, 2020.
It's not my period and it's lasted over a week?
The side effects for Mirena list that there may be an alteration of menstrual bleeding and an increase in genital discharge.
In our comments section, where real people leave reviews, women do mention having a brownish discharge so it appears to be a normal side effect.
For the Mirena comments section which you may find useful see:
For more information on Mirena see:
Related Medical Questions
- What are the side effects of IUDs?
- Can antibiotics affect IUDs like Kyleena, Mirena, or Skyla?
- How long will I be bleeding heavily after Mirena coil fitting?
- Can you get pregnant with an IUD?
- ParaGard vs Mirena: What's the difference?
- Mirena, Kyleena, Skyla & Liletta - What's the difference?
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Related Support Groups
- Mirena (45 questions, 807 members)